MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.7722-21

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2021

Duloxetine-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone in a Super-elderly Patient.

Hamada Toru, Matsuki Katsuyuki, Kondou Seiji, Furukawa Shinya, Onji Morikazu

Клинический случайСтатьяПеревод в очереди

Аннотация

Duloxetine is widely used for pain control and depressive syndromes. One of its potential side effects is syndrome of inappropriate secretion of antidiuretic hormone (SIADH). Duloxetine-induced SIADH causes hyponatremia, which leads to a variety of symptoms and has previously been reported in the elderly. In the present case, we experienced a case of the rapid onset of SIADH in a super-elderly woman receiving low-dose duloxetine. Elderly patients tend to have lower duloxetine doses and an earlier onset than non-elderly patients. When hyponatremia occurs after duloxetine administration, duloxetine-induced SIADH should be considered, especially in high-risk elderly patients, regardless of the duloxetine dose or duration of treatment.

Для цитирования: Hamada Toru, Matsuki Katsuyuki, Kondou Seiji, Furukawa Shinya, Onji Morikazu. Duloxetine-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone in a Super-elderly Patient.. Internal medicine (Tokyo, Japan). 2021. DOI: 10.2169/internalmedicine.7722-21.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.